# SDR SWAA2023052541403

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT LBL 17 BS 787+3 WL 156.<[01] AFT CARGO BAY TIE DOWN AT LBL 17 FROM BS 727 TO BS 867 HAS BEEN REPLACED ON THE NON ROUTINE CARD TTG8Q00KN95X;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] ACCOMPLISHED RII
